# SDR UALA2010020800476

- Difficulty date: February 8, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 37,698 hours, 4,676 cycles
- Engine: Pwa PW4090
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 50U984
- Part serial: 89
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE IGNITOR L1 DISPLAYED. REPLACED L ENG NR 1 EXCITER. PERFORMED OPS CK. OPS NORMAL.
